# SDR FDKA200706274

- Difficulty date: June 14, 2007
- Submitted: June 28, 2007
- Operation: Air carrier
- Aircraft: N838MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145384
- Aircraft time: 14,872 hours, 14,120 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim System
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6116 PFN-MCO (1700 PHX LCL).  ABORTED TAKEOFF FOR CONFIGURATION WARNING MESSAGE DUE TO PITCH TRIM WAS OUT OF THE GREEN.  CONTRACT MX COMPLIED WITH HIGH ENERGY STOP INSPECTION AND FOUND NO DEFECTS, OPS CHECKED THE STAB TRIM SYSTEM AND FOUND NO DEFECTS.
